# SDR SWAA061321

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 6,520 hours, 3,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3220
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY EXIT SIGN PER MM.
